# SDR USAA2013020500027

- Difficulty date: February 1, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 28,560 hours, 22,103 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232MF BETWEEN FR24 TO FR28 & BETWEEN -Y765 TO -Y1292.  REPLACED FLOOR PANEL 232MF IAW A319 SRM 53-02-00.
